# SDR AC2A0000089

- Difficulty date: August 10, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C40B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146133
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 1,524 hours, 1,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD MAINT REPORTED NR 1 ENGINE HAD FOREIGN OBJECT DAMAGE TO NR 1 ENG COMPRESSOR.  MECH EXAMINED TURBINE FOR DAMAGE PER MAINT INSTRUCTIONS.  DAMAGE FOUND ON TURBINE NR 1 WHEEL AND ENG REMOVED AND RETURNED FOR REPAIR.  UPON TEARDOWN, FOUND NR 1 TURB WHEEL HAD DAMAGE BEYOND REPAIR ON WHEEL BLADE TIPS DUE TO SULFIDATION CAUSING OTBD L/E OF BLADE TIPS TO ACCUMULATE DEPOSITS FROM CONTAMINANTS IN ATMOSPHERE, AND POSSIBLY CAUSED BY OTHER CONDITIONS.  REF RR 250/C30, CSL 3161.  AFFECTED TURBINE WHEEL REMOVED FROM SERVICE AND REPLACED.  TURBINE REPAIRED, RETURNED TO SERVICE.  (X)
